Show simple item record

Article

dc.creatorCarmona Centeno, Victorianoes
dc.creatorFernández Sánchez, Fernandoes
dc.creatorTeruel Aguilar, Antonio Estebanes
dc.date.accessioned2016-12-05T14:17:53Z
dc.date.available2016-12-05T14:17:53Z
dc.date.issued2008
dc.identifier.citationCarmona Centeno, V., Fernández Sánchez, F. y Teruel Aguilar, A.E. (2008). Existence of a Reversible T-Point Heteroclinic Cycle in a Piecewise Linear Version of the Michelson System. SIAM Journal on Applied Dynamical Systems, 7 (3), 1032-1048.
dc.identifier.issn1536-0040es
dc.identifier.urihttp://hdl.handle.net/11441/49738
dc.description.abstractThe proof of the existence of a global connection in differential systems is generally a difficult task. Some authors use numerical techniques to show this existence, even in the case of continuous piecewise linear systems. In this paper we give an analytical proof of the existence of a reversible T-point heteroclinic cycle in a continuous piecewise linear version of the widely studied Michelson system. The principal ideas of this proof can be extended to other piecewise linear systems.es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherSociety for Industrial and Applied Mathematicses
dc.relation.ispartofSIAM Journal on Applied Dynamical Systems, 7 (3), 1032-1048.es
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectPiecewise linear systemses
dc.subjectHeteroclinic orbitses
dc.subjectInvariant manifoldses
dc.titleExistence of a Reversible T-Point Heteroclinic Cycle in a Piecewise Linear Version of the Michelson Systemes
dc.typeinfo:eu-repo/semantics/articlees
dcterms.identifierhttps://ror.org/03yxnpp24
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada IIes
dc.relation.publisherversionhttp://dx.doi.org/0.1137/070709542es
dc.identifier.doi0.1137/070709542es
idus.format.extent17 p.es
dc.journaltitleSIAM Journal on Applied Dynamical Systemses
dc.publication.volumen7es
dc.publication.issue3es
dc.publication.initialPage1032es
dc.publication.endPage1048es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/49738

FilesSizeFormatViewDescription
SIAM_carmona_2008_existence.pdf237.0KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional